# SDR SWAA2024080723096

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 76,041 hours, 45,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REQUIRES ADJUSTMENT<[01] INSPECTED LOWER SLIDE GIRT BAR CURTAIN PER AMM 25-66-01. NO FAULTS NOTED. STOWED GIRT BAR CURTAIN AS REQUIRED
